# SDR SWAA2016032250135

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 70,473 hours, 57,850 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2638106
- Part serial: 82011126
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  DURING CLIMB OUT, BETWEEN FL 290 - 300, CABIN ALTITUDE WARNING LIGHT ILLUMINATED.  CABIN ALTITUDE INDICATOR SHOWED APPROX 11000 FT.
